# SDR VNAA2011012800009

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 15,795 hours, 16,449 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Circuit Breaker
- Condition: Tripped
- Location: Air Data System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT AOA, RIGHT PITOT, RIGHT TAT AND RIGHT STATIC AMBER MESSAGES ON TAKEOFF FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, RESET THE NR 2 AIR DATA SYSTEM CIRCUIT BREAKER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
